RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sheinkman, O V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:112
Abstract pages:1324
Full texts:251
References:66
E-mail:

http://www.mathnet.ru/eng/person29181
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/670626

Publications in Math-Net.Ru
2001
1. M. A. Vasiliev, O. V. Sheinkman, “Conformal Higher-Spin Symmetry for Matter Fields in $2+1$ Dimensions”, TMF, 128:3 (2001),  378–394  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:3 (2001), 1155–1168  isi
2000
2. M. A. Vasiliev, O. V. Sheinkman, “Scalar field in an arbitrary dimension from the standpoint of higher-spin gauge theory”, TMF, 123:2 (2000),  323–344  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:2 (2000), 683–700  isi

Presentations in Math-Net.Ru
1. Развернутая формулировка динамических систем и ее приложения для анализа конформно-инвариантных уравнений
O. V. Sheinkman
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
October 19, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020